Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Diagnosed with PCOD, on medications, have rapid hair fall. Is it due to PCOD or medicinal side effect? a 23 year old consulting a doctor for 4 years for hair-fall and related issues..but recently i have been digonised with PCOD ..and i have been taking some medicines for pcod for 8 mnths now which includes x-met sr and aldactone . suddenly i am noticing that my hair is falling in a rapid rate although i am still using Gainehair solution..please help me to find the this due to PCOD? or is this happening for those medicines??
Asked On : Sun, 26 Aug 2012
Answers:  0 Views:  87 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor